# SDR DXTA200701999

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 7,575 hours, 6,882 cycles
- Engine: Pwa JT15D5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT VARIOUS STAGES OF FLIGHT LT FUEL FLOW INDICATION WAS ERRATIC AND ACCOMPANIED BY A RUMBLE.  REMOVED & REPLACED LT STARTER/GENERATOR IAW CE 560 M.M. 80-11-01.  OPS CHECK GOOD.
